# SDR KBM2005F00252

- Difficulty date: August 16, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Pressure Switch
- Part number: MA12401
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PRESSURE LIGHT STAYED ILLUMINATED AFTER RUN UP CHECK OF HYDRAULIC ACTUATORS.  (M)
